# SDR R61A2020121500871

- Difficulty date: November 23, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000019
- Aircraft time: 35,807 hours, 27,130 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 17085089401
- Condition: Corroded
- Location: Waste Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK CORROSION WAS FOUND AT WASTE DOOR HINGE AT FRAME 88.  AAR REPLACED THE HINGE ON NRC 4500812-1000-002, PER SRM 51-41-02.  THIS AIRCRAFT HAS BEEN RETURNED TO SERVICE.
